Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/4105
Título: Root locus of fractional linear systems
Autor: Machado, J. A. Tenreiro
Palavras-chave: Root locus
Fractional calculus
Data: 2011
Editora: Elsevier
Relatório da Série N.º: Communications in Nonlinear Science and Numerical Simulation; Vol. 16, Issue 10
Resumo: In this paper an algorithm for the calculation of the root locus of fractional linear systems is presented. The proposed algorithm takes advantage of present day computational resources and processes directly the characteristic equation, avoiding the limitations revealed by standard methods. The results demonstrate the good performance for different types of expressions.
Peer review: yes
URI: http://hdl.handle.net/10400.22/4105
ISSN: 1007-5704
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S1007570411000529
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2011_DEE.pdf377,12 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.